# SDR 9JLA2021020423270

- Difficulty date: January 13, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON2000EX
- Aircraft serial: 183
- Aircraft time: 2,674 hours, 1,537 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 76493210
- Part serial: 0805
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT A CAS MESSAGE WAS DISPLAYED INDICATING "FAULT CODE" AND "DEGRADED GAUGING". THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THAT THE LEFT OTBD WING TANK GAUGE (L40QJ) WAS DEFECTIVE AND WAS REPLACED WITH NEW. FUNCTIONAL TEST AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
